Pernicious Anaemia Society
14,597 members10,402 posts

Head pressure after increasing B12 dosage

About two months ago I started self-injecting hydroxocobalamin. I'm injecting 1ml weekly and on the whole I have been feeling much better though I did experience a slight regression which may be down to overdoing things following my improved health.

One thing I am noticing though is that my head feels like it is at high pressure most of the time, particularly when I bend over or drop my head relative to the rest of my body. It is not painful but the best way I can describe it is it feels like when you were a child and you held your breath and tried to make your face go red.

Has anyone experienced this after increasing their injections?

It may of course be unrelated. My doctor thinks it is down to posture but I have unfortunately lost much of my faith in doctors following experiences over the last couple of years. I have also changed my glasses and the new ones fit around my head rather than over my ears. The prescription has changed but it certainly does not feel like eye strain.

4 Replies
oldestnewest

What's your blood pressure like? And intraocular pressure (they normally measure that during an eye test).

Reply

My blood pressure is and has always been good. I don't know my intraocular pressure but the optician certainly tested it and was happy with the results in January.

1 like
Reply

if it is any consolation my first thought was postural hypertension rather than anything to do with B12

Reply

Do you take any other medicines?

Reply

You may also like...